# SDR QXEA2017073100272

- Difficulty date: July 25, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 22,327 hours, 24,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR SILL CORRODED IN SEVERAL AREAS. FWD BAGGAGE DOOR SILL REPLACED IAW SRM 51-42-05-02-01, 51-40-15-02-01, 51-41-15-02-01 & 51-42-45-02-01.
